# SDR UPS97225089

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE-N/A, ON GEAR RETRACTION RIGHT MAIN GEAR DID NOT RETRACT, A HYDRAULIC SYSTEM LOW PRESSURE LIGHTS ILLUMINATED.  A PRESSURE WAS ZERO AND QUANTITY WAS ZERO.  EXTENDED GEAR MANUALLY IN ACCORDANCE WITH AOM.  FOUND RT MLG HYDRAULIC DOOR UP LINE CRACKED.  INSTALLED TEMPORARY FLEX LINE WITH NEW CLAMP AND HARDWARE ISSUED DEFERRAL PER MMOC D141726, LINE INSTALLED PER GMM 3-24-1.  LEAK CHECKED GOOD.  INSTALLED RIGID LINE, LEAK CHECKED GOOD.  THIS CLEARS D141726 (P/N 65-17843-209).
